Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » The Pill

 - UBBFriend: Email this page to someone!    
Author Topic: The Pill
Natasha89
Activist
Member # 27246

Icon 1 posted      Profile for Natasha89     Send New Private Message       Edit/Delete Post 
Ive been on it a week now.. started it the first day of my period which was last tuesday.
Now normally i should have finished now or at least be nearly finishing, but its still like i just started im loosing the amount of blood like id loose on the 2nd day of my period, im still in pain im no where near to finishing.
Is this normal?

--------------------
Behind every great man is a great woman

Posts: 91 | From: England | Registered: Jan 2006  |  IP: Logged | Report this post to a Moderator
dailicious
Scarleteen Volunteer
Member # 22471

Icon 1 posted      Profile for dailicious     Send New Private Message       Edit/Delete Post 
Well, this is probably a side effect of starting the pill, so I wouldn't worry too much. If the bleeding continues to be this heavy much longer, it would be a good idea to call your doctor, though.

added: Also, and I had completely forgotten until I saw your reply in your other post- the fact you've been under the weather recently could most definitely be having an added effect to all of this! So that, in addition to the new introduction of hormones is just throwing your body for a loop, causing a long heavy period. I'd still suggest calling up your doctor if this last more than a couple more days, but otherwise, nothing seems incredibly out of the ordinary or worrisome [Smile]

[ 04-11-2006, 07:58 AM: Message edited by: dailicious ]

--------------------
Jean
aka dailicious
Scarleteen Volunteer
Love us? Want to keep us in your lives and hearts? Give what you can!

Posts: 3382 | From: Denver, Colorado | Registered: Mar 2005  |  IP: Logged | Report this post to a Moderator
Natasha89
Activist
Member # 27246

Icon 1 posted      Profile for Natasha89     Send New Private Message       Edit/Delete Post 
Thanks
I thought it might have been the anti biotics i have been on but i stopped taking them few weeks back.
Now i have this cold and mum was worried about me because im pale but i said it was to do with my cold but she was sure it was to do because all the blood i have been loosing, so i thought id get a second opinion on this site [Big Grin]
Ill follow your advice an wait until end of the week and see how things go.

--------------------
Behind every great man is a great woman

Posts: 91 | From: England | Registered: Jan 2006  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen